... feel better, i feel worse... it is only the first day though is that normal?
My doctor used to tell me that there is always extra in those prefilled applicators just in case some gets out so don't worry that you aren't getting enough in. Also I suggest wearing panty liners while using vaginal medicine so it doesn't ruin your underpants. Make sure you don't put it in until your are ready to be laying down for the night that way it should stay in more. I know that stuff is messy but it does work so just hang in there with it. The first day some people do feel worse because it is killing the bacteria and some people are more sensitive to it and some aren't. I hope this helps some. Just remember don't scratch at it it will make matters worse for you. marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2015 • 1 answer
Posted 17 May 2016 • 2 answers
Monistat-1 - First yeast infection. I used monistat 1 day suppository 2 nights ago. My symptoms were
Posted 20 Nov 2016 • 2 answers
Posted 17 Feb 2017 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers